# SDR AALA201904043002

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 5,842 hours, 2,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Dampener
- Part number: FE240006
- Condition: Low Pressure
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR DAMPENER NEEDED SERVICING. MAINTENANCE REPLACED DOOR DAMPENER PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
